Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 11, Issue 1, Pages 177-186
http://dx.doi.org/10.1155/S0161171288000213

Dynamics of multilayered orthotropic viscoelastic plates of Maxwell solids

1Blasting Department, Central Mining Research Station, Barwa Road, Dhanbad 826 001, India
2Department of Mathematics, University of Central Florida, Orlando, Florida 32816, USA

Received 9 September 1985; Revised 30 January 1987

Copyright © 1988 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

P. Pal Roy and L. Debnath, “Dynamics of multilayered orthotropic viscoelastic plates of Maxwell solids,” International Journal of Mathematics and Mathematical Sciences, vol. 11, no. 1, pp. 177-186, 1988. https://doi.org/10.1155/S0161171288000213.